# SDR COEA2021092103960

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0075
- Aircraft time: 15,109 hours, 21,622 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Open
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 8657, ENROUTE SEA-CLM   AIR TURNBACK/DISCREPANCY: RIGHT COWLING OPENED IN FLIGHT RIGHT AFTER TAKEOFF. AIRCRAFT WAS RETURNED TO SEA. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE FOUND R/H UPPER ENGINE LATCH UNLATCHED. PERFORMED INSPECTIONS OF ENGINE AND COWLING, NO DEFECTS FOUND. SECURED COWLING. AIRCRAFT RETURNED TO SERVICE.

*NOT FOUND IN AIRFLEETS
